MathSciNet Relay Station
MathSciNet bibliographic data
MR2679618 28A78 (28A80)
Cabrelli, Carlos A.; Hare, Kathryn E.; Molter, Ursula M. Classifying Cantor sets by their fractal dimensions. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3965–3974.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement